Meixner Multiply Orthogonal Polynomials on Interleaved Lattices
Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 634-638 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Keywords: Meixner polynomials, discrete orthogonal polynomials, perfect system, normality of indices.
@article{MZM_2024_115_4_a13,
     author = {A. I. Aptekarev and A. V. Dyachenko and V. G. Lysov},
     title = {Meixner {Multiply} {Orthogonal} {Polynomials} on {Interleaved} {Lattices}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {634--638},
     year = {2024},
     volume = {115},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a13/}
}
TY  - JOUR
AU  - A. I. Aptekarev
AU  - A. V. Dyachenko
AU  - V. G. Lysov
TI  - Meixner Multiply Orthogonal Polynomials on Interleaved Lattices
JO  - Matematičeskie zametki
PY  - 2024
SP  - 634
EP  - 638
VL  - 115
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a13/
LA  - ru
ID  - MZM_2024_115_4_a13
ER  - 
%0 Journal Article
%A A. I. Aptekarev
%A A. V. Dyachenko
%A V. G. Lysov
%T Meixner Multiply Orthogonal Polynomials on Interleaved Lattices
%J Matematičeskie zametki
%D 2024
%P 634-638
%V 115
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a13/
%G ru
%F MZM_2024_115_4_a13
A. I. Aptekarev; A. V. Dyachenko; V. G. Lysov. Meixner Multiply Orthogonal Polynomials on Interleaved Lattices. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 634-638. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a13/

[1] K. Mahler, Compositio Math., 19 (1968), 95–166 | MR

[2] E. M. Nikishin, V. N. Sorokin, Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988 | MR

[3] V. N. Sorokin, UMN, 57:3 (345) (2002), 99–134 | DOI | MR | Zbl

[4] M. E. H. Ismail, Classical and Quantum Orthogonal Polynomials in One Variable, Encyclopedia Math. Appl., 98, Cambridge Univ. Press, Cambridge, 2005 | DOI | MR

[5] A. I. Aptekarev, A. E. Koielaars, UMN, 66:6 (402) (2011), 123–190 | DOI | MR | Zbl

[6] S. P. Suetin, Matem. zametki, 113:3 (2023), 448–452 | DOI | MR

[7] A. I. Aptekarev, S. A. Denisov, M. L. Yattselev, Trans. Amer. Math. Soc., 373:2 (2020), 875–917 | DOI | MR

[8] V. N. Sorokin, Matem. sb., 201:10 (2010), 137–160 | DOI | MR | Zbl

[9] V. N. Sorokin, Matem. sb., 211:10 (2020), 139–156 | DOI | MR

[10] A. Aptekarev, A. Dyachenko, V. Lysov, Axioms, 12:1 (2023) | DOI

[11] J. Baik, T. Kriecherbauer, K. T.-R. McLaughlin, P. D. Miller, Discrete orthogonal polynomials. Asymptotics and applications, Ann. of Math. Stud., 164, Princeton Univ. Press, Princeton, NJ, 2007 | MR

[12] A. F. Nikiforov, S. K. Suslov, V. B. Uvarov, Klassicheskie ortogonalnye polinomy diskretnoi peremennoi, Nauka, M., 1985 | MR

[13] A. V. Dyachenko, V. G. Lysov, Preprinty IPM im. M. V. Keldysha, 218 (2018) | DOI

[14] V. N. Sorokin, Matem. zametki, 113:3 (2023), 423–439 | DOI | MR

[15] G. Filipuk, W. Van Assche, SIGMA Symmetry Integrability Geom. Methods Appl., 14 (2018), 88 | MR

[16] V. Yu. Novokshenov, Matem. zametki, 112:4 (2022), 613–624 | DOI | MR